Positive solutions of nonlinear elliptic equations in the whole
Doklady Akademii Nauk, Tome 319 (1991) no. 6, pp. 1318-1321
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_6_a7,
author = {A. A. Pankov},
title = {Positive solutions of nonlinear elliptic equations in the whole},
journal = {Doklady Akademii Nauk},
pages = {1318--1321},
year = {1991},
volume = {319},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_6_a7/}
}
A. A. Pankov. Positive solutions of nonlinear elliptic equations in the whole. Doklady Akademii Nauk, Tome 319 (1991) no. 6, pp. 1318-1321. http://geodesic.mathdoc.fr/item/DAN_1991_319_6_a7/